# SDR AU000573

- Difficulty date: July 20, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- Propeller: Hamstd 14RF9
- System (JASC): 2731 · Elevator Tab Control System
- Part: Wheel
- Condition: Out Of Adj
- Location: Elevator Tab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(AUS) RT TRIM WHEEL OUT OF ADJUSTMENT. SUSPECT INCORRECT FITMENT.
